Open Journal of Modelling and Simulation

Open Journal of Modelling and Simulation

ISSN Print: 2327-4018
ISSN Online: 2327-4026
www.scirp.org/journal/ojmsi
E-mail: ojmsi@scirp.org
"Extension of Generalized Bernoulli Learning Models"
written by B. S. El-Desouky, F. A. Shiha, A. M. Magar,
published by Open Journal of Modelling and Simulation, Vol.3 No.1, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top